# SDR AALA202408139520

- Difficulty date: August 12, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N9022G
- Make and model: Airbus A319-115
- Aircraft serial: 6310
- Aircraft time: 27,696 hours, 12,834 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Pintle Pin
- Part number: D3215303200601
- Part serial: AC0220001
- Condition: Corroded
- Location: Zone 600
- Part time: 27,695 hours, 12,834 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DURING INSPECTION FOUND RIGHT HAND MAIN LANDING GEAR REAR PINTLE PIN FOUND CORROSION ON THREADS. REPLACED PINTLE PIN
